Alert archive / Arkansas / Flash Flood Warnings in 2020

Flash Flood Warning 44, NWS Shreveport, LA

August 12, 20204 counties in Arkansas; Bowie County, Texas

NWS Shreveport, LA issued this flash flood warning at Aug 12, 2020, 11:55 AM CDT for 4 counties in Arkansas; Bowie County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2020, 11:55 AM CDT (16:55 UTC)
Expired
Aug 12, 2020, 3:00 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Howard County, AR, Little River County, AR, Miller County, AR, Sevier County, AR, Bowie County, TX

The radar

The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

996 
WGUS54 KSHV 121655
FFWSHV
ARC061-081-091-133-TXC037-122000-
/O.NEW.KSHV.FF.W.0044.200812T1655Z-200812T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1155 AM CDT Wed Aug 12 2020

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Howard County in southwestern Arkansas...
  Little River County in southwestern Arkansas...
  Northern Miller County in southwestern Arkansas...
  Sevier County in southwestern Arkansas...
  Eastern Bowie County in northeastern Texas...

* Until 300 PM CDT.

* At 1155 AM CDT, emergency management reported thunderstorms 
  producing heavy rain in Texarkana, Foreman, Ashdown and Dierks. 
  Between 4 and 9 inches of rain have fallen. Flash flooding is 
  already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Texarkana, De Queen, Wake Village, Ashdown, Nashville, New Boston, 
  Mineral Springs, Dierks, Horatio, Foreman, Umpire, Nash, Hooks, 
  Redwater, Red Lick, Lockesburg, Wilton, Tollette and Winthrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Dangerous flash flooding is occurring or is imminent. Do not attempt 
to travel unless you are fleeing flood waters. If you are in an area 
subject to flooding, move to higher ground now.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3372 9447 3419 9446 3419 9424 3427 9424
      3427 9426 3435 9425 3435 9394 3419 9393
      3418 9383 3377 9385 3376 9400 3362 9398
      3361 9389 3324 9373 3331 9404 3336 9450

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS 

$$

04
2 follow-up statements
649 
WGUS74 KSHV 121854
FFSSHV

Flash Flood Statement
National Weather Service Shreveport LA
154 PM CDT Wed Aug 12 2020

ARC061-081-091-133-TXC037-122000-
/O.CON.KSHV.FF.W.0044.000000T0000Z-200812T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard AR-Little River AR-Miller AR-Sevier AR-Bowie TX-
154 PM CDT Wed Aug 12 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS 
AFTERNOON FOR HOWARD, LITTLE RIVER, NORTHERN MILLER, SEVIER AND 
EASTERN BOWIE COUNTIES...

At 154 PM CDT, emergency management reported flooding was receding 
in the warned area as rain begins to come to an end. Between 4 and 9 
inches of rain have fallen with a daily record of 7.24 inches so far 
at the Texarkana Regional Airport.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Emergency management.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Texarkana, De Queen, Wake Village, Ashdown, Nashville, New Boston, 
  Mineral Springs, Dierks, Horatio, Foreman, Umpire, Nash, Hooks, 
  Redwater, Red Lick, Lockesburg, Wilton, Tollette and Winthrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Dangerous flash flooding is occurring or is imminent. Do not attempt 
to travel unless you are fleeing flood waters. If you are in an area 
subject to flooding, move to higher ground now.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3372 9447 3419 9446 3419 9424 3427 9424
      3427 9426 3435 9425 3435 9394 3419 9393
      3418 9383 3377 9385 3376 9400 3362 9398
      3361 9389 3324 9373 3331 9404 3336 9450

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.5 INCHES IN 1 HOUR AND 15 MINUTES

$$

04
773 
WGUS74 KSHV 121959
FFSSHV

Flash Flood Statement
National Weather Service Shreveport LA
259 PM CDT Wed Aug 12 2020

ARC061-081-091-133-TXC037-122009-
/O.EXP.KSHV.FF.W.0044.000000T0000Z-200812T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard AR-Little River AR-Miller AR-Sevier AR-Bowie TX-
259 PM CDT Wed Aug 12 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 3 PM CDT THIS AFTERNOON FOR 
HOWARD, LITTLE RIVER, NORTHERN MILLER, SEVIER AND EASTERN BOWIE 
COUNTIES...

Flood waters have receded and heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3372 9447 3419 9446 3419 9424 3427 9424
      3427 9426 3435 9425 3435 9394 3419 9393
      3418 9383 3377 9385 3376 9400 3362 9398
      3361 9389 3324 9373 3331 9404 3336 9450

$$

04

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 10:38 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 12, 10:38 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1038 AM CDT Wed Aug 12 2020

.UPDATE...

We have been watching and monitoring a complex of showers and
thunderstorms moving across the northern portion of the forecast
area this morning. Heavy rain has been associated with these
storms, dropping anywhere from 4-8 inches of rain for portions of
southwest Arkansas and around the Texarkana area. As a result,
Flash Flood Warnings have been issued for much of that area this
morning and will continue through noon. Short range model guidance
shows that these showers and thunderstorms will continue to push
southward this morning and into the afternoon. There is some
question to how far south they will make it as the models indicate
they will quickly fall apart once they move south of I-20. Areas
of heavy rain will still be possible this morning for portions of
the area, although storms are generally showing a downward trend
late this morning already. Only made a few tweaks to PoPs for
today to account for the trends of the ongoing complex. Other
than that the inherited forecast appears to be on track. /33/

&&

.PREV DISCUSSION... /issued 700 AM CDT Wed Aug 12 2020/

AVIATION...

For the ArkLaTex terminals flooding convection in S AR. TS
modeled to affect a few more terminals perhaps with a continued
slow mvmnt to the SE with KELD/KSHV/KMLU in line. Look for brief
MVFR cigs to feed dvlpmt with a brisk SW low level jet this a.m.
around 30KT. Climb and flight level are SW until FL300 with N/NE
flow aloft driving storms S. -TSRA will likely prevail for some
hrs for any sites affected. Winds to prevail SW with many
boundaries with variable gusts. We should return to VFR W-E late.
/24/

PREV DISCUSSION... /issued 455 AM CDT Wed Aug 12 2020/

SHORT TERM.../Today through Thursday/

Locally heavy rainfall already this morning in portions of SW AR
with a couple of flash flood warnings in progress and more to
come perhaps this morning. So we have issued a Flood Watch for
portions of SE OK, NE TX and SW AR. The high resolution models
look to shift this heavy rain threat down into more of our area
between now and mid morning for parts of NE TX and SE OK with more
of S AR courtesy of the rich low level jet running better than
30KT at 2-3kft. The watch goes until 18Z or 1 pm CDT this
afternoon, but could be cleared sooner for Western portions.

So far we have some ground gauge truth with over 3 inches at two
sites in the Nashville and just N of Dierks. It is likely some 5
inch have already fallen in unmeasured areas. Radar is over
estimating a bit based on what ground truth we have, which is
quite remote.

Many more reports to come by 8am's RRM report of 24 hr totals.
Temps obviously will be cooler here with some upper 80s late in
the day as this cluster will continue moving to the SE with time.
Elsewhere waiting on the rain will allow for a quick warm-up and
parts of E TX will be unaffected aside from moisture pooling
boosting the heat index. After the morning low clouds break, areas
in E TX will push back toward the upper 90s with heat index
values higher than yesterday at 105 or slightly above briefly.

Winds will prevail S/SW, but boundary interactions will produce
variable gusts in a near downpours. The models keep all of this
progressive, yet training while moving SE. The low level jet is
moist and feeding right into this complex which will allow it to
continue to develop and settle down as the cool pool gradient is
employed. With midday heating, more scattered development will
remain possible mainly for much of N LA into the evening and
perhaps overnight. Thursday will see slight chance and chance
wording over our Eastern half. /24/

LONG TERM.../Thursday Night through Tuesday Night/

The shortwave trough over extreme SE OK/much of Cntrl and Nrn AR
this morning will shift SE into the Mid-South region/Lower MS Valley
Thursday, with the trough axis shifting SE of the region late in the
day as upper level ridging anchored anchored over the Desert SW into
Wrn OK/W TX begins to expand E through the remainder of OK and E TX.
Thus, any convection over the Ern zones will shift out of the area
by sunset Thursday, with the ridging aloft remaining dominant
especially over the Wrn half of the region through the upcoming
weekend. A weak sfc bndry that is progged to extend along the Red
River Valley of SE OK/extreme NE TX to along the AR/LA line or into
N LA Thursday remains progged to linger through Friday, with low
level moisture pooling expected through the day such that heat
indices may exceed 105 degrees over portions of E TX/N LA (and
possibly far Srn AR), thus necessitating the need for heat headlines
for portions of the region. It's unclear attm if this bndry will
wash out by Saturday (per the GFS) or linger over these areas (per
the ECMWF), although persistent temps in the mid 90s N and E to near
100 degrees west will continue through the weekend. Areas of Scntrl
AR/the Ern sections of Ncntrl LA will remain the more favorable
areas for seeing isolated convection where weak PVA will linger near
persistent troughiness near and just E of the Lower MS Valley.

The Desert SW upper ridging remains progged to amplify N into the
Rockies and across much of the Plains during the latter half of the
weekend, with the flow aloft transitioning to more NW over the
region. There is some general agreement with shortwave energy
developing across the Mid and Lower MS Valley along the base of
longwave troughing over the Great Lakes and OH valley Monday, which
should help to drive a weak sfc front S through the region Monday.
Given the dry advection expected ahead of the front over the
weekend, the medium range progs are not very ambitious with
convection development ahead of this front Monday, and thus have
toned back pops to slight chance/low chance for the afternoon, with
the chance pops across the Srn zones of Deep E TX/Ncntrl LA. Drier
post-frontal air will deepen with the fropa Monday night, which
should alleviate the high humidity while also scaling back max temps
a tad, but did trend higher than the much cooler NBM, which appears
too cool for this time of year under strong mid August insolation.
Also trended pops down to slight chance Tuesday over the Srn half of
the area, although the medium range progs are not very bullish at
all with convection development, and would prefer to see another set
of model runs before dropping pops for this timeframe. Slightly
below normal temps and lower RH's look to persist through the
remainder of the next work week. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  91  75  96  77 /  50  20  10   0
MLU  92  72  94  75 /  60  30  40  10
DEQ  87  72  94  73 /  60  10  10  10
TXK  87  71  92  74 /  60  20  10  10
ELD  85  71  92  72 /  70  30  20  10
TYR  97  77  99  79 /  40   0   0   0
GGG  95  76  98  77 /  40  10  10   0
LFK  98  78  99  75 /  20  10  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 1 PM CDT this afternoon for ARZ050-051-059>061-
     070>072.

LA...None.
OK...Flood Watch until 1 PM CDT this afternoon for OKZ077.

TX...Flood Watch until 1 PM CDT this afternoon for TXZ097-112.

&&

24/15
Hazardous weather outlook, Aug 12, 6:09 AM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
609 AM CDT Wed Aug 12 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-126-138-151-131100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris-
Cass-Marion-Harrison-Panola-
609 AM CDT Wed Aug 12 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...Today and Tonight...

A complex of showers and thunderstorms will shift south across
extreme Southeast Oklahoma, Southwest Arkansas, extreme Northeast
Texas, and possibly into extreme Northern Louisiana this morning,
ahead of an upper level disturbance. Locally heavy rainfall that
may lead to flash flooding will be possible across these areas, as
these thunderstorms continue to develop and move repeatedly over
the same areas. Widespread rainfall amounts of two to five
inches, with isolated higher amounts, will be possible this
morning before these storms diminish by early afternoon. In
addition, locally gusty winds will be possible in the stronger
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated showers and thunderstorms will remain possible over
portions of Southwest Arkansas Thursday through Tuesday as a
series of upper level disturbances shift south through this area.
Isolated strong storms can not be ruled out, with locally gusty
winds and brief heavy rainfall possible. In addition, hot and
humid conditions are expected each afternoon, with temperatures
climbing into the mid to upper 90s each day. When combined with
the humidity, heat indices will range from 100 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed today for reports of
flash flooding. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

LAZ013-014-017>022-TXZ124-125-136-137-149-150-152-153-165>167-
131100-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
Wood-Upshur-Smith-Gregg-Cherokee-Rusk-Nacogdoches-Shelby-Angelina-
San Augustine-
609 AM CDT Wed Aug 12 2020

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Isolated to scattered showers and thunderstorms will be possible
today across East Texas and North Louisiana, near the remnants of
a thunderstorm complex that will shift south into portions of
extreme Eastern Texas and Northwest Louisiana this morning.
As the atmosphere destabilizes today with daytime heating, isolated
strong to severe thunderstorms may develop over portions of the
area, with damaging winds and brief heavy rainfall possible. These
storms are expected to diminish this evening with the loss of
heating. Additional scattered showers and thunderstorms may
redevelop late tonight over portions of North Louisiana, which may
result in brief heavy rainfall once again.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered showers and thunderstorms will remain
possible over portions of North Louisiana Thursday through Sunday,
as a series of upper level disturbances shift south through this
area. Additional showers and thunderstorms will be possible Monday
and Tuesday over East Texas and North Louisiana ahead of a weak
surface front. Isolated strong storms can not be ruled out, with
locally gusty winds and brief heavy rainfall possible. In
addition, hot and humid conditions are expected each afternoon,
with temperatures climbing into the mid 90s to near 100 degrees each
day. When combined with the humidity, heat indices will near or
exceed 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed today. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

15

In the hours before

Local storm report, Aug 12, 9:11 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 AM CDT WED AUG 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     FLASH FLOOD      OGDEN                   33.59N 94.05W
08/12/2020                   LITTLE RIVER       AR   LAW ENFORCEMENT

            STREET FLOODING IN OGDEN REPORTED, STREETS
            BARRICADED IN TOWN.

&&

25
Local storm report, Aug 12, 9:12 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 AM CDT WED AUG 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     FLASH FLOOD      1 SE TEXARKANA          33.43N 94.06W
08/12/2020                   BOWIE              TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS STREET FLOODING ALL
            OVER THE CITY, ESPECIALLY IN LOW-LYING FLOOD
            PRONE AREAS.

&&

25
Local storm report, Aug 12, 9:20 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 AM CDT WED AUG 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     FLASH FLOOD      FOREMAN                 33.72N 94.39W
08/12/2020                   LITTLE RIVER       AR   EMERGENCY MNGR

            WIDESPREAD FLOODING THROUGH MUCH OF WESTERN
            LITTLE RIVER COUNTY. SEVERAL ROADS WASHED
            OUT.

&&

BB
Local storm report, Aug 12, 9:35 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 AM CDT WED AUG 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     HEAVY RAIN       BEN LOMOND              33.84N 94.11W
08/12/2020  M7.34 INCH       SEVIER             AR   OTHER FEDERAL

            DW7854 CWOP GAUGE RAINFALL OBSERVED SINCE
            MIDNIGHT.

&&

BB
Local storm report, Aug 12, 9:50 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
950 AM CDT WED AUG 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HEAVY RAIN       1 W TEXARKANA           33.45N 94.02W
08/12/2020  M6.77 INCH       MILLER             AR   ASOS

            OBSERVED RAINFALL OVER THE PAST SEVERAL
            HOURS AT THE TXK ASOS AND RAIN STILL
            FALLING. ALREADY RANKS AS THE WETTEST AUGUST
            DAY IN TEXARKANA RECORDED HISTORY.

&&

BB
Local storm report, Aug 12, 10:45 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CDT WED AUG 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      DIERKS                  34.12N 94.01W
08/12/2020                   HOWARD             AR   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED ACROSS HOWARD
            COUNTY.

&&

BB

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:55 AM CDTSpecial Weather StatementSHVHoward50 min
Aug 12, 3:01 AM CDTAreal Flood AdvisorySHVHempstead, Howard3 hr
Aug 12, 3:37 AM CDTSpecial Weather StatementSHVHempstead53 min
Aug 12, 3:45 AM CDTFlash Flood Warning Considerable damage threatSHVHempstead, Howard, Sevier3 hr
Aug 12, 4:16 AM CDTFlood WatchSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 2 more9 hr
Aug 12, 4:43 AM CDTSpecial Weather StatementSHVHempstead47 min
Aug 12, 5:28 AM CDTSpecial Weather StatementSHVMiller, Nevada47 min
Aug 12, 5:44 AM CDTAreal Flood AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more3 hr
Aug 12, 6:31 AM CDTFlash Flood Warning Considerable damage threatSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 2 more5 hr
Aug 12, 6:48 AM CDTSpecial Weather StatementSHVColumbia, Lafayette, Miller57 min
Aug 12, 7:42 AM CDTSpecial Weather StatementSHVLittle River48 min
Aug 12, 8:00 AM CDTFlash Flood Warning Considerable damage threatSHVLittle River, Miller4 hr
Aug 12, 2:54 PM CDTHeat AdvisorySHVLafayette, Miller29 hr
Aug 12, 12:19 PM CDTSpecial Weather StatementSHVMarion41 min
Aug 12, 12:57 PM CDTSpecial Weather StatementSHVGregg48 min

Nearby

Flash Flood Warnings in Arkansas, 2020Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.